Tohoku Mathematical Journal

The homology covering of a Riemann surface

Bernard Maskit

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 38, Number 4 (1986), 561-562.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228408

Digital Object Identifier
doi:10.2748/tmj/1178228408

Mathematical Reviews number (MathSciNet)
MR0867062

Zentralblatt MATH identifier
0606.30039

Subjects
Primary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]

Citation

Maskit, Bernard. The homology covering of a Riemann surface. Tohoku Math. J. (2) 38 (1986), no. 4, 561--562. doi:10.2748/tmj/1178228408. https://projecteuclid.org/euclid.tmj/1178228408


Export citation